Diagnosed With Schizophrenia And Horrible Side Effects After Taking And Stopping Lyrica

Updated
cheechee Says:

when taking lyrica I noticed it was helping with the nerve pain and my fibro a little but it was increasing and bringing on side effects such as muscle pain, weakness, tenderness, feeling tired, easily bruising, swelling, weight gain, dizziness, drowsiness, loss of balance, problems with memory, concentration, dry mouth, constipation, allergic reactions,etc...when I eventually stopped taking lyrica by myself I realized I was so messed up then one day I started hearing voices/hallucinating and I wanted to kill myself I became suicidal so i ran into the kitchen and grab some pills was about to pour all of them down my throat but my mom and brother was home so stopped me but was still not normal I was talking crazy I believe the lyrica being on them for so long messed me up really badly my mom thought I was having mental problems and called the cops they put me in a straight jacket and I was out of it yelling that they were trying to kill me, I ended up in the psych ward in the hospital for about two or three weeks they diagnosed me with schizophrenia the thing is I don't believe it is schizo I been diagnosed with schizo for about two or three years and took myself of the medication for about six months or a year and I have had know repeat episode like I had before but once in a while I do hear a voice I really believe its came from being on lyrica I never experienced this until after I was on lyrica...lyrica has messed me up for life and has brought on new symptoms I had not experienced before, and increased affects of some symptoms

6 Replies

Earliest Newest Votes
1
Verwon Says:

Hello, CheeChee! How are you?

If you were diagnosed as having Schizophrenia, before taking the Lyrica, then this was most likely just a reoccurrence of it, not something solely caused by the drug.

You freely state that you took yourself off of your medication for it, but this is a condition that has no cure, it must be treated and controlled.

Is there anything else I can help with?

Was this helpful? 0
2
Wanda Says:

I was only on 75mg twice a day for 3 days. The very 1st night I started having twitching then extremely horrible burning pain that felt like I was being held over a fire like a marshmellow. After the 3rd night which was a Sat. I stopped taking it on Sunday & Mobday my dr agreed I should stay off of it. Today is now Friday & these symptoms have continued every night, last night being the worst. All day I feel burning then in the middle of nite the symptonscI described start. BUT ONLY FROM MY LEFT HIP & DOWN ME THIGH TO MY KNEE. The burning is so intense that I literally, w/o exageration, can't move an inch, I can't cough, sneeze, clear my throat or even cry w/o the burning increasing like more lighter fluid was added to the fire I feel like I'm being held over. When will this stop? Thank you.

Was this helpful? 2
3
Sufferinbcinjustice Says:

Wanda,I completly understand the fristration,i hav sum side effects that are lik urs,Unbareable! Please know ur not alone. It is this medicine,I no witout a doubt,it doesnt matter nor bother me that sumone comes on here to state this was ther life saver,just giv it time&then time wil be all the abl to give. I hope u get to feelin better. GODBLESS!

Was this helpful? 2
4
chaboo Says:

Verwin.
I (now) have conditions that have no cure.
These conditions are many and were inflicted upon me when i was prescribed your seemingly precious lyrica.
The conditions i now have need to be treated and controlled.
There is no treatment or control for what this poison has inflicted upon me, upon many.
The conditions are irreversible.
Lyrica caused them.
You seem to endorse this debilitating, pain inflicting product that should never have been endorsed for any use other than torture and ongoing mental and physical abuse.
You ask if there is anything else you can help with...?
How about a counter attack remedy to rectify what lyrica has inflicted upon us and destroyed.
Personally, though, after reading your posts about this toxic waste and seeing how you regard it, i would be dismissing your recommendation without a second glance.
The pain i now have in my eyes (that began with the use of lyrica) is reason enough not to glance again!

Was this helpful? -2
5
Mrsann Says:

Re: Verwon (# 1) Expand Referenced Message

Chee,chee don't lose hope I think its terrible how this individual is on here discourages to the point to where we feel there's no hope maybe he'd a dr. and thats his job on e again like I said they love keeping us dumb to the real truth and that is that these psychotic meds are killing us not doing us any good just read through here what people are dealing with you'll see, and trust me I've been there I already know

Was this helpful? 0
6
Mrsann Says:

Re: Verwon (# 1) Expand Referenced Message

You sound just like one of those Pychatrist maybe you are, I feel it's a terrible thing how you give all these people on here nothing but false hope and lead them to believe they need these drugs that doing nothing but harm to them this blows me away

Was this helpful? 0

More Discussions:

I was diagnosed with back problems and eventually was prescribed Lyrica I became a totally different person After 4 6 months on Lyrica I starting cu

After being prescribed Lyrica for back pain 4 months in I started cutting myself. At one time I had over 90 staples. I u...

Side Effects Of Taking Lyrica And Morphine Together

I am taking morphine sul 100 bid and lyrica 200 bid. ive been taking this for quit awhile but recently was increased to ...

15 REPLIES
Side effects after taking Happi and Happi-d

I have been experiencing gastric problems after eating food each and every day. Because of it I had an Endoscopy per my ...

2 REPLIES
taking suboxone with random new side effects - couple things..

Ill try to keep this as brief and frank as i can while making sure to be accurate... Im sort of groggy at the moment.......

2 REPLIES
Can I stop taking Contrave after a week without side effects

I've taken Contrave for a week, Can I stop taking it with? Well there be any side effects from stopping with out gra...

13 REPLIES
effects of stopping levipil after taking for 45 days

can i stop taking levipil for taking it for 45 days (thrice a day) ? will it cause any problem or should i consult the d...

1 REPLY
iam taking krimson35 along with metformin tablets what are side effects & what is the time for pregnancy after 21 days of pills

iam 25 yrs old,my first baby got miscarried in 5 months an year ago, how to get pregnant for the next baby .as iam takin...

14 REPLIES
Stopping xarelkto and side effects

I'm off xarelto 3 days I feel like there is a Charlie horse in the leg my blood clot was in has anyone have this get...

1 REPLY
levaquin and it's horrible side effects

I would like to share my experience with Levaquin given for a Sinus Infection. ## Hi, Susie! I'm very sorry that you...

4 REPLIES
Qualitest is a horrible brand and has bad side effects k

the qualitest alprazolam are highly ineffective and cause nausea/vomiting, heart burn, severe migrains and swelling and/...

31 REPLIES